# SDR MWEA99744

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Loose
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EVACUATION SLIDE PACKWASS LOOSE ON DOOR.  MAINTENANCE REINSTALLED GALLEY DOOR SLIDE PACK.
